# SDR TRBA2006040

- Difficulty date: June 14, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Engine: Pwa PW120
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

AFTER ENGINE START, NR 1 ENGINE FIRE WARNING CAME ON.  CREW DISCHARGED FIRE BOTTLE.  PERFORMED VISUAL INSPECTION OF THE LEFT ENGINE FIRE SENSING ELEMENT IAW MM.  OPERATIONAL CHECKED LT ENGINE FIRE DETECTION SYSTEM IAW MM AND FOUND SATISFACTORY.  IT WAS DETERMINE THAT A FALSE FIRE WARNING OCCURRED.  (K)
